A stochastic approximation algorithm for the adaptive control of time series following generalized linear models

Fokianos, K. and Kedem, B. (1999) A stochastic approximation algorithm for the adaptive control of time series following generalized linear models. Journal of Time Series Analysis, 20 (3). pp. 289-308. ISSN 0143-9782

Full text not available from this repository.

Abstract

A recursive estimation method for time series models following generalized linear models is developed in two ways. The estimation procedure, suitably modified, gives rise to a stochastic approximation scheme. We use the modified estima‐tion procedure to illustrate a connection between control theory and generalized linear models by employing a logistic regression model.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Time Series Analysis
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
127893
Deposited By:
Deposited On:
03 Oct 2018 13:32
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Jul 2020 08:25